# SDR SWAA011251

- Difficulty date: April 25, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 67,718 hours, 75,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW. REPOSITIONED EMERGENCY EVAC SLIDE ASSY PER MM.
